Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Cognitive Changes From Buspar


  • Please log in to reply
2 replies to this topic

#1 Rincewind

Rincewind

    Member

  • Member
  • PipPipPip
  • 166 posts
  • Gender:Male
  • Location:Massachusetts

Posted 09 July 2011 - 04:04 PM

I've been taking a cocktail of Wellbutrin, Lithium, and Buspar for about six months now, and it's pretty effective. But just after I added the Buspar I seemed to have difficulty in finding the word that I wanted during conversation: the "tip of the tongue" syndrome. And, I may have lost a little effectiveness in my work (programming). But, both of these could just be normal changes for a sixty year old.

So I thought that I would ask our readership if they have had symtoms similar to these while on Buspar?
A God who can't be questioned isn't worth worshipping.

#2 BetterOff

BetterOff

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,232 posts
  • Gender:Male

Posted 09 July 2011 - 04:50 PM

Hello, actually I have not taken bruspar, but I know what you mean about loosing that word at the tip of your tongue. I think it could be an effect from all three medications. Any mood alterning medication seems to have *some* type of drawback to it, I think my medication has given me a short term memory loss and its frustrating, but I can live with that better than depression so I chalk it up to my medications and that its something I will just hve to learn to live with.
Sorry I cant help more but I send you my best wishes...
Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#3 AndIAloneSurvived

AndIAloneSurvived

    Junior Member

  • Junior Member
  • PipPip
  • 73 posts
  • Gender:Male
  • Location:North Carolina

Posted 09 July 2011 - 08:25 PM

I've been taking Buspar for about a year now, and I also have the tip-of-the-tongue problem, but I'm sure it predates the Buspar and am pretty sure it is either stress related or just advancing age...
At the end of the day, I'm just another man in a panda suit.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users